MathSciNet Relay Station
MathSciNet bibliographic data
MR1896947 (2003f:65055) 65F10
El Guennouni, A.; Jbilou, K.; Riquet, A. J. Block Krylov subspace methods for solving large Sylvester equations. Matrix iterative analysis and biorthogonality (Luminy, 2000). Numer. Algorithms 29 (2002), no. 1-3, 75–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement